Discussions By Condition: Anxiety

PLEASE HELP!! What IS this????

Posted In: Anxiety 1 Replies
  • Posted By: littletee
  • August 5, 2012
  • 11:16 PM

Please someone HELP!! :(Im not really sure how to explain this, Im a 38yr old female, and ever since i can remember, ive been having these "episodes"..They come @ random times, and usually last for no more than 5min @ the most. Its basically this feeling that I get and it makes me want to crawl out of my skin, and sickens my stomach. I feel like it almost activates my "fight or flight" mechanism, but I can rationalize with knowing that @ the times it comes Im in no real danger @ all. Ive tried to figure out the common thread that could possibly tie these episodes together, but im @ a loss. The only time this feeling has been consistent is during foreplay (but only involving my nipples) and sometimes right after sex, every other time has been pretty unpredictable. I thought at one point that maybe it had been due to repressed memory of possible sexual abuse,(which, to be honest, i have no basis for) until one day, while i was with my daughter, (who is 20) I figured i would take a shot in the dark and ask her if shes ever exprienced anything similar to this. I barely got the words out of my mouth and she said "Oh my gosh!! I thought I was the only one, so I never told anybody" She asked me "what is it?" and I told her, "I dont know" I had never told anyone either before her. Although hers is completely random, no defining moments that she gets these feelings, she did say that it seems come at times when she is in situations or places that make her feel uncomfortable. If ANYONE out there can possibly shed some light on this, PLEASE DO!!!! Im hoping that someone can help, if it werent for my daughter, I wouldve never even attempted saying this out loud. Thanks sooo much for taking the time to read this.

Reply Flag this Discussion

1 Replies:

  • I was reading your post and my heart goes out to you. I was wondering if you take antidepressant medication or have gone off of them. It sounds like akathsia. I have been experiencing Akathasia from going on and coming off of Zoloft for two months. Although you can get this from other medications. It takes time for akathasia to go away and sometimes requires tapering off of medication. It comes in phases and windows and will eventually disappear all together off of the medication. If you think this is what you have. A high doses of fish oil and B6 help and magnesium has a calming affect. Also Benadryl has helped me so much with anxiety and sleep. You can also take melatonin to at night if you don't take Benadryl it helps also. I see your post was in August so you might have your answers already. If you think you have this. Hope I can be of some help. I know it can be scary. But it eventually does go away. Best of Luck! I am here if you have any questions.
    jennblossom 1 Replies
    • October 1, 2013
    • 09:31 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?